# SDR BJNA970401

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3417 · Air Data Computer
- Part: Adc Connector
- Condition: Bent
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, LOST MODE C, MACH TRIM GPWS, AND AUTOPILOT DISENGAGED.  FOUND PIN 16 ON ADC BENT.  CHECKED ARCING CONNECTOR AT ADC.  RE-INSTALLED ADC ACCOMPLISHED SYSTEM TEST PER MM 34-12-11 AND FAR 43, APPENDIX F.  (X)
